# SDR HDNA20220629001

- Difficulty date: June 29, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N145FH
- Make and model: Bolkms BK117C2
- Aircraft serial: 9047
- Aircraft time: 7,127 hours, 28,295 cycles
- System (JASC): 6710 · Main Rotor Control
- Part: Control Rod
- Part number: B291M00X4101
- Condition: Cracked
- Location: Zone 200
- Part time: 7,127 hours, 28,295 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE NOTED DURING THE PERFORMANCE OF A "DAILY AIRWORTHINESS CHECK" MULTIPLE CRACKS AT THE FORWARD END OF THE NON-BOOSTED COLLECTIVE UPPER FLIGHT CONTROL ROD PART NUMBER B291M00X4101.
